# SDR CA140513003

- Difficulty date: May 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,030 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Block
- Part number: 10357426
- Condition: Cracked
- Location: Magneto
- Part time: 496 hours
- Component: Magneto, Teledynethrm
- Component part number: BL6006169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLOCK DATE CODE 12-03, BLOCK FOUND CRACKED WHERE THE BUSHING IS INSTALLED IN THE BLOCK.
